MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550350-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Myocardial Infarction (1969)
Date of Event 03/02/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
The device remains in the patient.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2020, the patient presented with a severely calcified proximal circumflex (cx) coronary artery lesion.Pre-dilatation and atherectomy was performed.A 3.5x28mm xience sierra stent (1550350-28, 9110641) was implanted without complications.Stent placement was reportedly acceptable with 0% diameter stenosis and timi flow iii.On (b)(6) 2020, the patient passed away due to a myocardial infarction (mi).No additional information was provided regarding this issue.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effect(s) of myocardial infarction and death are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect(s) of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Subsequent to the initial report filed, additional information received: the physician assessed the death as having an unknown relationship to the device.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9935499
Report Number2024168-2020-03473
Device Sequence Number11442484
Product Code NIQ
UDI-Device Identifier08717648227448
UDI-Public08717648227448
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2020
Device Model Number1550350-28
Device Catalogue Number1550350-28
Device Lot Number9110641
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer04/20/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age65 YR
Patient Weight69